| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, small fracture.Line was placed on (b)(6) 2025 trimmed 44 cm, out 2cm and secured with a securacath.Line was fractured at 3cm.Patient reported pain with flushing since sunday and no blood return noted.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is confirmed; however, the exact cause is unknown.One photograph of a powerpicc was returned for evaluation.An initial visual observation of the photograph showed that there was a split in the catheter tubing.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.